# SDR ASAA1159164

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,815 hours, 3,485 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: A56100021
- Part serial: AC00596
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 10,815 hours, 3,485 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 36,000 THE LEFT FWD WINDOW HEAT OVERHEAT LIGHT CAME ON.  TURNED OFF THE WINDOW SWITCH LIGHT OFF.  PERFORMED TASK CARD 78256003 NO DEFECTS NOTED.  PERFORMED WORK ORDER 110198 COMPLIED WITH REPLACED LT #2 WINDOW PER AMM 56 12 11 000 801 & INSTALLED PER 56 12 11 400 801 WINDOW OPER CHECK OK PRESSURIZED AIRCRAFT NO LEAKS NOTED.  ADJUSTMENT CW IAW 56 12 11 820 801.
